Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 57, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Sep 18, 2012, 1:43 PM EDT for Hillsborough County, Pinellas County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2012, 1:43 PM EDT (17:43 UTC)
- Expired
- Sep 18, 2012, 2:11 PM EDT
- In force
- 28 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 25 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 5.7 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2326 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
018
WUUS52 KTBW 181743
SVRTBW
FLC057-103-181830-
/O.NEW.KTBW.SV.W.0057.120918T1743Z-120918T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
143 PM EDT TUE SEP 18 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 230 PM EDT.
* AT 141 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF INDIAN
SHORES...OR 9 MILES WEST OF SEMINOLE...AND MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LARGO...SAINT PETE BEACH...PINELLAS PARK...SAINT PETERSBURG...
DOWNTOWN SAINT PETERSBURG...TAMPA...BRANDON...INDIAN ROCKS BEACH...
MADEIRA BEACH...TREASURE ISLAND...PASS-A-GRILLE BEACH...SOUTH
PASADENA...GULFPORT...KENNETH CITY...HIGHPOINT...LEALMAN...SAINT
PETE CLEARWATER AIRPORT...PINELLAS POINT...SAWGRASS LAKE PARK AND
BOYD HILL NATURE PRESERVE.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 246 AND 260.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 6 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2794 8268 2788 8258 2784 8258 2787 8254
2793 8254 2794 8257 2795 8257 2799 8225
2773 8225 2770 8252 2772 8262 2769 8264
2769 8270 2767 8274 2772 8275 2786 8286
2791 8286
TIME...MOT...LOC 1743Z 263DEG 39KT 2782 8290
$$1 follow-up statement
263
WWUS52 KTBW 181811
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
211 PM EDT TUE SEP 18 2012
FLC057-103-181820-
/O.CAN.KTBW.SV.W.0057.000000T0000Z-120918T1830Z/
HILLSBOROUGH FL-PINELLAS FL-
211 PM EDT TUE SEP 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PINELLAS AND CENTRAL
HILLSBOROUGH COUNTIES IS CANCELLED...
ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND DANGEROUS CLOUD TO
GROUND LIGHTNING UNTIL IT FULLY DISSIPATES.
LAT...LON 2794 8268 2788 8258 2784 8258 2787 8254
2793 8254 2794 8257 2795 8257 2799 8225
2773 8225 2770 8252 2772 8262 2769 8264
2769 8270 2767 8274 2772 8275 2786 8286
2791 8286
TIME...MOT...LOC 1810Z 263DEG 39KT 2787 8261
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:50 AM EDT, 3 hours 53 minutes earlier.
Area forecast discussion, Sep 18, 9:50 AM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
950 AM EDT TUE SEP 18 2012
.UPDATE (REST OF TODAY)...
13Z WATER VAPOR AND H4 RUC ANALYSIS SHOWS A NOW HIGHLY AMPLIFIED
UPPER LEVEL PATTERN ACROSS NORTH AMERICA. NORTHERN STREAM FLOW
ARRIVES ATOP RIDGING ALONG THE BRITISH COLUMBIA COASTLINE BEFORE
RAPIDLY DIVING SOUTHWARD INTO A DOMINANT LONG WAVE TROUGH IN CONTROL
OF THE EASTERN HALF OF THE CONTINENT. THIS TROUGH AXIS EXTENDS FROM
ONTARIO THROUGH THE GREAT LAKES AND DOWN ALL THE WAY TO THE NORTHERN
GULF COAST. SHORTWAVE ENERGY ROUNDING THE BASE OF THIS TROUGH HAS
BEEN PIVOTING EASTWARD AND NORTHEASTWARD THIS MORNING FROM NEAR THE
MS DELTA REGION TO SOUTHERN AL/GA. DEEP LAYER QG FORCING IN ADVANCE
OF THIS ENERGY ALONG WITH SOME WEAK UPPER LEVEL DIFFLUENCE AND
ABUNDANT DEEP LAYER MOISTURE HAS BEEN SUFFICIENT TO FORCE SEVERAL
LINES OF CONVECTION ACROSS NORTH FLORIDA AND THE NE GULF OF MEXICO
THIS MORNING. THESE BANDS OF CONVECTION HAVE BEEN CONSOLIDATING OVER
THE PAST FEW HOURS AND WILL KEEP RAIN CHANCES LIKELY TO CATEGORICAL
FROM TAMPA BAY NORTHWARD ALONG THE NATURE COAST ZONES INTO AT LEAST
THE EARLY AFTERNOON. SOUTH OF TAMPA BAY RAIN CHANCES (SCATTERED
SHOWERS/STORMS) WILL SLOWLY INCREASE INTO THE AFTERNOON DUE MORE TO
TYPICAL DIURNAL HEATING PROCESSES.
AT THE SURFACE...FORECAST AREA RESIDES BETWEEN THE SUBTROPICAL RIDGE
AXIS ALONG THE FLORIDA STRAITS AND A COLD FRONT EXTENDING FROM NEAR
ATLANTA GA SOUTHWARD TO THE FLORIDA PANHANDLE. THIS FRONT WILL
SLOWLY PROCEED EASTWARD...BUT WILL NOT BE REACHING OUR ZONES THROUGH
TONIGHT.
IN THE NEXT SEVERAL HOURS...AS THE MAIN AREA OF CONVECTION CROSSES
THE NATURE COAST...A FEW STRONGER STORMS ARE NOT OUT OF THE
QUESTION. LOW LEVEL JET OF 30-40 KNOTS EXTENDS DOWN INTO
LEVY/CITRUS/SUMTER COUNTIES...AND SOME OF THIS MOMENTUM WILL LIKELY
BE TRANSPORTED TO THE SURFACE BY THE CONVECTION. WILL CONTINUE TO
MONITOR RADAR TRENDS CLOSELY...BUT CURRENTLY NOT ANTICIPATING ANY
WIDESPREAD SEVERE WEATHER POTENTIAL. AFTER THE EARLY AFTERNOON
HOURS...ALTHOUGH THE FORECAST WILL REMAIN WET...THE PASSAGE AND
WEAKENING OF THE SHORTWAVE TO OUR NORTH WILL PIVOT THE LOW LEVEL JET
EASTWARD AS WELL AND DIMINISH THE OVERALL THREAT FOR STRONGER WIND
GUSTS.
&&
.PREVIOUS DISCUSSION (TONIGHT THROUGH THURSDAY)...
THE LARGE SCALE TROUGH CONTINUES ACROSS THE EASTERN U.S. THROUGH THE
PERIOD. THE SHORT WAVE TROUGH ROTATES THROUGH THE LARGE SCALE TROUGH
TODAY AND THEN TRACKS NE AS IT DAMPENS OUT TONIGHT. THE GULF COAST
COMPLEX WILL MOVE NE ACROSS THE SE U.S. AND MERGE WITH THE PLAINS
FRONT AS THAT FEATURE SHIFTS TO THE EAST AND SE. THIS FRONT SAGS IN
ACROSS CENTRAL FL BY WED AND THEN WEAKENS THERE THROUGH THU.
WITH THE AREA UNDER DEEP AND MOIST SW FLOW THE FORECAST WILL
CONTINUE WITH SHOWERS AND THUNDERSTORMS. THESE WILL BE SCATTERED TO
NUMEROUS TODAY WITH THE HIGHEST COVERAGE IN THE NORTH AS UPPER LEVEL
ENERGY MOVES BY TO THE NORTH. THIS MAY ALSO RESULT IN SOME OF THE
STORMS BECOMING STRONG. SHOWERS AND STORMS WILL TAPER OFF WED AND
THU...BUT STILL STAY IN THE SCATTERED RANGE...AS THE FRONT BEGINS TO
DECAY AND SLIGHTLY DRIER AIR WORKS IN FROM THE NW. HIGH TEMPERATURES
WILL RUN NEAR NORMAL ALTHOUGH THEY MAY WARM A DEGREE OR TWO BY
THU...THE LOWS WILL BE JUST ABOVE NORMAL. ROBUST SOUTHWEST WINDS
TODAY RESULT IN THE THREAT OF RIPS CURRENTS AT AREA BEACHES AND A
BEACH HAZARD STATEMENT WILL IN IN PLACE THROUGH THIS EVENING. AFTER
TODAY WINDS CONTINUE SW OR WEST AND GRADUALLY DIMINISH.
&&
.AVIATION...
VFR WITH TEMPO MVFR/IFR AS SHOWERS MOVE IN OFF THE GULF THIS
MORNING. MAIN IMPACTS WILL BE BEFORE 14Z AT PIE...TPA AND SRQ. VFR
WITH VCTS AFTER 14Z.
&&
.MARINE...
WINDS WILL BE AT ADVISORY LEVELS IN THE NORTH AND CAUTION CRITERIA
ACROSS THE CENTRAL TODAY. THE NEXT FORECAST WILL HEADLINE THOSE
AREAS. AS THE FRONT SAGS IN ACROSS THE WATERS BY WED AND BEGINS TO
DECAY THE GRADIENT WILL RELAX WITH DIMINISHING WINDS AND SEAS.
ALTHOUGH SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 89 75 86 75 / 60 30 50 30
FMY 90 75 89 74 / 50 30 50 20
GIF 89 73 90 74 / 60 30 50 20
SRQ 90 76 86 77 / 60 30 50 30
BKV 89 72 88 70 / 60 30 40 20
SPG 89 77 86 78 / 60 30 50 30
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT FROM 10 AM EDT THIS MORNING
THROUGH THIS EVENING FOR CHARLOTTE-HILLSBOROUGH-LEE-
MANATEE-PINELLAS-SARASOTA.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
UPDATE...MROCZKA
AVIATION...JILLSON
PREVIOUS DISCUSSION...RUDEHazardous weather outlook, Sep 18, 5:24 AM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 524 AM EDT TUE SEP 18 2012 FLZ039-042-043-048>052-055>057-060>062-065-182130- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 524 AM EDT TUE SEP 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING FLOOD PRONE AREAS. THE STRONGER STORMS MAY PRODUCE WIND GUSTS OF 40 TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. ...RIP CURRENT IMPACT... GUSTY SOUTHWEST WINDS TODAY WILL CREATE A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. THOSE PLANNING BEACH ACTIVITIES SHOULD EXERCISE CAUTION WHEN GOING INTO THE WATER. MODERATE RIP CURRENTS CAN PULL EVEN A STRONG SWIMMER OUT INTO DEEPER WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS AFTERNOON THUNDERSTORMS WILL OCCUR EACH AFTERNOON THROUGH SATURDAY. STRONGER STORMS WILL GENERALLY PRODUCE WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING. THOSE PLANNING OUTDOOR ACTIVITIES DURING THE REMAINDER OF THE WEEK SHOULD KEEP AN EYE TO THE SKY FOR RAPIDLY CHANGING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
In the hours before
Special weather statement, Sep 18, 11:27 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1127 AM EDT TUE SEP 18 2012
FLZ050-051-181615-
HILLSBOROUGH-PINELLAS-
1127 AM EDT TUE SEP 18 2012
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL HILLSBOROUGH AND SOUTHERN
PINELLAS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR SAINT PETERSBURG...MOVING NORTHEAST AT 25 MPH...WILL
AFFECT MADEIRA BEACH...TREASURE ISLAND...SOUTH PASADENA AND SAINT
PETERSBURG...UNTIL 1215 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2793 8266 2788 8258 2784 8258 2785 8257
2793 8254 2796 8256 2797 8262 2812 8246
2794 8227 2783 8243 2783 8244 2789 8241
2792 8248 2782 8246 2784 8257 2770 8263
2769 8271 2767 8267 2764 8268 2779 8280
TIME...MOT...LOC 1527Z 227DEG 21KT 2777 8268Local storm report, Sep 18, 11:52 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1152 AM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
09/18/2012 M45.00 MPH HILLSBOROUGH FL C-MAN STATION
39 KNOT WIND GUST
1136 AM MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
09/18/2012 M41.00 MPH HILLSBOROUGH FL C-MAN STATION
36 KNOT WIND GUST.
&&
JILLSONLocal storm report, Sep 18, 1:12 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
112 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
09/18/2012 M40 MPH HILLSBOROUGH FL C-MAN STATION
35 KNOT WIND GUST.
&&
JILLSONSpecial weather statement, Sep 18, 1:18 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
118 PM EDT TUE SEP 18 2012
FLZ052-181745-
POLK-
118 PM EDT TUE SEP 18 2012
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL POLK COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR WAVERLY...OR NEAR LAKE WALES...MOVING NORTHEAST AT 30
MPH...WILL AFFECT LAKE WALES AND POINCIANA...UNTIL 145 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2783 8156 2804 8170 2818 8153 2815 8152
2814 8145 2809 8144 2808 8134 2802 8138
2805 8145 2800 8141 2801 8139 2791 8130
TIME...MOT...LOC 1719Z 239DEG 25KT 2797 8154Local storm report, Sep 18, 1:27 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
127 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM MARINE TSTM WIND 4 WNW CLEARWATER 27.98N 82.83W
09/18/2012 M46 MPH PINELLAS FL MESONET
MESONET SITE ON CLEARWATER BEACH MEASURED A WIND GUST OF
40 KNOTS.
&&
TBARRONSpecial weather statement, Sep 18, 1:31 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 131 PM EDT TUE SEP 18 2012 FLZ049>051-181815- PASCO-HILLSBOROUGH-PINELLAS- 131 PM EDT TUE SEP 18 2012 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN PINELLAS...NORTHWESTERN HILLSBOROUGH AND WESTERN PASCO COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS LOCATED NEAR TARPON SPRINGS...MOVING NORTHEAST AT 25 MPH...WILL AFFECT HOLIDAY...TARPON SPRINGS...CRYSTAL BEACH AND PALM HARBOR... UNTIL 215 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2840 8244 2821 8230 2797 8279 2820 8279 TIME...MOT...LOC 1731Z 237DEG 25KT 2813 8267
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 3:37 AM EDT | Beach Hazards Statement | TBW | Pinellas | 18 hr |
| Sep 18, 4:13 AM EDT | Small Craft Advisory | TBW | 18 hr | |
| Sep 18, 7:45 AM EDT | Special Weather Statement | TBW | Levy | 30 min |
| Sep 18, 9:17 AM EDT | Special Marine Warning | TBW | 43 min | |
| Sep 18, 10:14 AM EDT | Special Weather Statement | TBW | Levy | 46 min |
| Sep 18, 10:41 AM EDT | Special Marine Warning | TBW | 34 min | |
| Sep 18, 10:43 AM EDT | Special Weather Statement | TBW | Hillsborough | 32 min |
| Sep 18, 11:27 AM EDT | Special Weather Statement | TBW | Hillsborough | 48 min |
| Sep 18, 11:30 AM EDT | Special Marine Warning | TBW | 60 min | |
| Sep 18, 11:56 AM EDT | Special Marine Warning | TBW | 34 min | |
| Sep 18, 12:36 PM EDT | Special Marine Warning | TBW | 39 min | |
| Sep 18, 12:51 PM EDT | Special Marine Warning | TBW | 54 min | |
| Sep 18, 1:18 PM EDT | Special Weather Statement | TBW | Polk | 27 min |
| Sep 18, 1:31 PM EDT | Special Weather Statement | TBW | Pasco | 44 min |
| Sep 18, 1:46 PM EDT | Special Marine Warning | TBW | 59 min | |
| Sep 18, 2:28 PM EDT | Special Weather Statement | TBW | Hillsborough | 47 min |
| Sep 18, 2:56 PM EDT | Special Marine Warning | TBW | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.